# SDR A6WA201643539

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,460 hours, 31,092 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shroud
- Part number: 6003244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD FOR FUEL INLET ADAPTER IS CRACKED.  R & R SHROUD FOR FUEL INLET ADAPTER IAW SRM 51-42-06 & 51-41-02.
